Side Effects Of Long-term Steroid Use?

Illustration of Side Effects Of Long-term Steroid Use?
Illustration: Side Effects Of Long-term Steroid Use? i.pinimg.com

What are the drugs for liver disease (liver / hepatitis) due to the use of steroids dianabol? What are the drugs to normalize testosterone? What are the drugs to eliminate the effects of steroids in the body? Are steroids good to use every day, be it sports or at rest? which will be mentioned above is it good / can use if accompanied by taking steroids? Thank you 🙂

1 Answer:

Hello, thank you for asking at HealthReplies.com
1. Regarding drugs for hepatitis due to using the steroid drug dianabol. Basically, the right treatment for a disease is based on the cause. So, if hepatitis is caused by taking drugs, the use of these drugs must be stopped. In this case, you should consult directly with a specialist in internal medicine. The doctor will do a thorough examination, even the doctor will ask to do a liver function examination and ultrasound of the liver to assess the severity of the disease. Based on this examination the doctor will decide whether the magnitude of the benefits provided by the drug outweigh the effects of damage to the liver. If medication is needed, the doctor will give hepatoprotector drugs (protective drugs for liver tissue).
2. Regarding drugs to normalize testosterone. Dianabol is an anabolic steroid derived from testosterone, used to increase strength and muscle size. This drug has side effects in the form of estrogenic, androgenic effects, hepatotoxicity, cholesterol, and testosterone suppression. The drug must be stopped gradually if there is suppression of the production of the hormone testosterone by the body. Then the patient will be given a drug that can trigger the production of the hormone testosterone by the body. This medicine must be taken under the supervision of a doctor. Therefore, immediately consult with a specialist andrologist.
3. Regarding drugs that can eliminate the effects of steroids. Steroid effects that occur can be eliminated by stopping the use of steroid drugs. However, this stopping cannot be done suddenly, it must be done in stages.
4. Regarding the use of steroid drugs every day. Actually, steroids can be produced by the body. Thus, long-term use of steroids can cause the body's natural steroid production to become depressed. Of course this is a side effect and is not desirable. Therefore, you should not use steroids in the long run.
5. To be able to use steroids with any medication, consult your doctor.
Thus hopefully useful.

: by

Related Question

The Right Hand Of A 1 Month Old Baby Cannot Be Moved?

The Right Hand Of A 1 Month Old Baby Cannot Be Moved?

(1 year ago)

, my 1 month old child was born with a weight of 3.2 kg. During labor is quite difficult. since birth his right hand cannot move. His grip was facing inward. Can my child’s h...

The Cause Of Prolonged Bleeding After KB Injection 3 Months?

The Cause Of Prolonged Bleeding After KB Injection 3 Months?

(1 year ago)

Good evening, doctor, last September I gave birth in a way. After that, I used 3 months injecting. The effect is, how come I have spotted / blood up to now?...

Treatment For Swollen Lymph Nodes?

Treatment For Swollen Lymph Nodes?

(1 year ago)

Greetings. I am 27 years old. I have swelling like the size of a kidney bean in my left groin. Dstu there are 3 bumps in the same area, I feel there are 3 and next to my right groi...

Leave a Reply

Your email address will not be published. Required fields are marked *